# SDR 99ZZZX715

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3311S
- Make and model: Cessna 210J
- Aircraft serial: 21059111
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12114801
- Condition: Cracked
- Location: Mlg Door
- Part time: 3,415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, SEVERAL GEAR DOOR HINGES WERE FOUND CRACKED.  CESSNA P/N'S:  1211480-6, 1211480-1, AND 1211480-3.  TWO POSSIBLE CAUSES MIGHT BE IMPROPERLY RIGGED DOORS AND/OR THE AGE OF THE HINGES.
